Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004 (2004), Issue 6, Pages 461-470
http://dx.doi.org/10.1155/S1085337504306056

Subdominant positive solutions of the discrete equation Δu(k+n)=p(k)u(k)

1Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technick 8, Brno 616 00, Czech Republic
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, Žižkova 17, Brno 662 37, Czech Republic

Received 8 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaromír Baštinec and Josef Diblík, “Subdominant positive solutions of the discrete equation ,” Abstract and Applied Analysis, vol. 2004, no. 6, pp. 461-470, 2004. doi:10.1155/S1085337504306056